# SDR DALA2022112507526

- Difficulty date: November 23, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N806DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31914
- Aircraft time: 29,042 hours, 11,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2509442) DURING INSPECTION FOUND CORROSION ON SUPPORT CHANNELS (2 EAS) BTW BSTA 947 TO BSTA 967 LBL/RBL 50 AT CABIN FLOOR STRUCTURE W2. DURING INSPECTION FOUND CORROSION ON SUPPORT CHANNELS (2 EAS) BTW BSTA 947 TO BSTA 967 LBL/RBL 50 AT CABIN FLOOR STRUCTURE W2. SUPPORT CHANNELS (2 EACH) BTW BSTA 947 TO BSTA 967 LBL/RBL 50 AT CABIN FLOOR STRUCTURE W2 WERE REPLACED PER B737-900ER SRM 51-40-02-0G.
